MAUDE Adverse Event Report: COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE

COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Catalog Number BCHF64
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the stent was placed in a cancer patient.It tore apart.However, the doctor was able to retrieve all broken pieces and did not leave any behind in the ureter.

Brand Name
IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT
Common Device Name
UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18518339
Report Number9610711-2024-00018
Device Sequence Number15378210
Product Code FAD
UDI-Device Identifier05708932704380
UDI-Public5708932704380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBCHF64
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown